On Some Extensions of Bernstein's Theorem.
Mathematische Zeitschrift, Tome 154 (1977), pp. 265-274
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1977__154_172533,
author = {Leon Simon},
title = {On {Some} {Extensions} of {Bernstein's} {Theorem.}},
journal = {Mathematische Zeitschrift},
pages = {265--274},
year = {1977},
volume = {154},
zbl = {0388.49026},
url = {http://geodesic.mathdoc.fr/item/MZ_1977__154_172533/}
}
Leon Simon. On Some Extensions of Bernstein's Theorem.. Mathematische Zeitschrift, Tome 154 (1977), pp. 265-274. http://geodesic.mathdoc.fr/item/MZ_1977__154_172533/